Appetite

Does anyone else out there have a similar problem to me of having somewhat of a healthier appetite than before treatment?  I was told by someone that this is ok and is probably due to the steroids I received during my chemo treatments this year?  I have had one recurrence and the first go around I did not have the same appetite.  This time I received more steroids so I am assuming it is true what I was told.  I am trying peppermint tea to try to curb it.  Any other ideas or issues out there?

Comments

  • Hello @CurlyHair. No doubt the steroids are the culprit.  I was hospitalized with crohn's disease in 2012 as I had dropped to 110 pounds. Being in a critical state, I was placed on steroids and remained there for a few months. The steroids helped me with putting weight on ASAP.  
    I gained a bit with this last chemo treatment, but look healthy and exercise every day so I am fine with it. The steroids help so much with the nausea that a bit more weight is OK with me.
Sign In or Register to comment.